# SDR ASAA2023061143698

- Difficulty date: June 11, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 37,960 hours, 11,943 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH T/C 78273000 #1 ENGINE DISPLAYED LONGTIME FAULT MSG #76-31361 THE START LEVER SIGNAL DISAGREE. GROUNDED - YES. ON DEFERRAL.
